First Chemo session today

Hi,

I had my first chemo session today, and it was fine, much better than I thought. I'm feeling ok at the moment, except I can't sleep, feel a little sick (but have just taken an anti sickness tablet), and have a cracking headache. I know I may feel a bit rough in a day or two, but here's hoping. Slight downside today, my CT scan last thursday shows I have a few more enlarged lymph nodes, and my haemoglobin has dropped 1.3 in the last week, so may have to have a transfusion. They'll see how I am midway between this cycle and the next one. It's NOT going to put a dampner on my holiday though, we're off four weeks tomorrow, woo hoo.

Going to switch off now, and try and get some sleep.......

Love Sally XX

3 Replies

oldestnewest
  • Hi Sally

    well done for getting this one under your belt. The cant sleeping may be due to the steroids , I was told if I took my dose all in the morning it would be ok and help the sleeping which it did. Before that i was up in the night pacing around with mind racing. Might be worth you enquiring about this from your CNS.We all react so differently to the drugs but wishing you all the very best and as you know there is a lot of help on this site.

    Keep us posted how you get on and great you have a holiday to look forward to. Remember to drink lots of water/fluid as that helps to flush out the toxins from treatment and the anti sickness tabs were a must for me but worked

    all best

    Lyndy

  • Hi Sally

    Be kind to yourself and keep taking the anti-sickness pills. There are others you can try if your current pills don't work well enough. Feeling a bit over active is down to the steroids, so once they wear off you can rest properly.

    Holidays should be available on the NHS - keep focused on what a great time you will have; it will take your mind off all the other stuff you are having to put up with. There are plenty of nice things and lots of good reason to be hopeful.

    Sarah

  • Sarah again

    Forgot to mention that anti- sickness pills sometimes causes constipation - oh joy! The glamour of being on chemo! But there are pills or prunes for that too.

You may also like...